Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Welcome to Dr. Landon Trost - Directly answering member questions in the "Medical Professionals" section below the Treatment boards. https://www.peyroniesforum.net/index.php/topic,16512.0.html

Pages: [1]   Go Down

Author Topic: Too Many Supplements?  (Read 1105 times)

0 Members and 1 Guest are viewing this topic.

Wethenorth

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 55
Too Many Supplements?
« on: August 22, 2019, 10:37:18 AM »

Hi All,

Have some semi erect curving that’s been going on over the last two months. Been taking Pentox 3x 400mg, L-Arginine 1000mg, ALC 1.5g, and CoQ10 400mg. It feels like there’s almost too much blood rushing to my penis which gives me a weird sensation and fluctuating flaccid deformity. Before the supplements my flaccid was not as full and simply leaned to the right (still had semi erect curving). Should I scale back and see if this is simply too much? I’m afraid of stopping anything and getting even worse. I’ve had doppler done flaccid which came back normal but my main uro thought maybe Peyronies after showing pictures of a slight (towards the head?) curve when erect. Seeing a specialist next week.
Logged

Hawk

  • Bionic Penis 22cm Titan - Dr. Eid 8/7/18
  • Administrator
  • *****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 6495
    • Peyronie's Disease
Re: Too Many Supplements?
« Reply #1 on: August 22, 2019, 11:30:32 AM »

How can you have too much circulation in your penis?  If you don't have priapism then you don't have too much blood in your penis.  Granted, if you have a deformity when erect then id you have a bit of a chub then you will show more of that deformity but the circulation is not what is causing it.  A lack of blood flow is a factor in forming plaque.
Logged
Prostatectomy 2004, radiation 2009, currently 70 yrs old
After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
Hawk - Updated 10/27/18 - Peyronies Society Forums

Wethenorth

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 55
Re: Too Many Supplements?
« Reply #2 on: August 22, 2019, 11:37:25 AM »

Thanks Hawk, so stay on the supps in attempt to prevent erect deformity?
Logged

Hawk

  • Bionic Penis 22cm Titan - Dr. Eid 8/7/18
  • Administrator
  • *****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 6495
    • Peyronie's Disease
Re: Too Many Supplements?
« Reply #3 on: August 22, 2019, 11:58:53 AM »

I certainly would.  There is nothing in those items that could possibly damage your penis and the over the counter supplements at those levels have zero negative side-effects and are good for you general health.

Pentox can have some side-effects but not in your penis.  If you are not suffering from gastric upset or other unexplained side-effects I would not cut back.  If you are, then speak to your doctor.
Logged
Prostatectomy 2004, radiation 2009, currently 70 yrs old
After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
Hawk - Updated 10/27/18 - Peyronies Society Forums

Wethenorth

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 55
Re: Too Many Supplements?
« Reply #4 on: August 22, 2019, 12:28:11 PM »

Only thing I’ve noticed from the Pentox is migraines that come and go, and vary in severity. Will definitely bring it up to the specialist next week as it’s slightly worrying.
Logged

pey ron

  • Major Contributor
  • ****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 568
Re: Too Many Supplements?
« Reply #5 on: August 23, 2019, 04:13:49 AM »

I take way more supplements than that.
Logged
Please go to PROFILE then FORUM PROFILE to replace this signature line text with your profile info such as
age, date of onset, symptoms, treatments tried,
relationship status, etc
** You will waste less time and get better answers **

Realvinni2000

  • Voting Member
  • **
  • Country: it
  • Offline Offline
  • Gender: Male
  • Posts: 52
Re: Too Many Supplements?
« Reply #6 on: August 24, 2019, 10:09:16 PM »

You could reduce slighty Coenzime Q10 and ACL and add Silmarin and blueberriy pills
Logged
Please go to PROFILE then FORUM PROFILE to replace this signature line text with info such as
age, date of onset, symptoms, treatments tried,
relationship status, etc
** You will waste less time and get better answers **[\color]
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
2108 Views
Last post December 05, 2015, 05:24:09 PM
by james1947
2 Replies
1459 Views
Last post November 23, 2016, 09:54:38 PM
by mischa
1 Replies
948 Views
Last post January 27, 2018, 04:38:37 PM
by TonySa